Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2009, Article ID 714357, 15 pages
http://dx.doi.org/10.1155/2009/714357
Research Article

Oscillation Theorems for Second-Order Damped Nonlinear Differential Equations

1Institute of Applied Mathematics, Shandong University of Technology, Zibo, Shandong 255049, China
2Collage of Mechanical and Electronic Engineering, Shandong University of Science and Technology, Qindao 266510, China

Received 26 September 2008; Revised 28 January 2009; Accepted 23 March 2009

Academic Editor: Qingkai Kong

Copyright © 2009 Hui-Zeng Qin and Yongsheng Ren. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Tiryaki and A. Zafer, β€œOscillation criteria for second order nonlinear differential equations with damping,” Turkish Journal of Mathematics, vol. 24, no. 2, pp. 185–196, 2000. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  2. O. G. Mustafa, S. P. Rogovchenko, and Y. V. Rogovchenko, β€œOn oscillation of nonlinear second-order differential equations with damping term,” Journal of Mathematical Analysis and Applications, vol. 298, no. 2, pp. 604–620, 2004. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  3. F. Lu and F. Meng, β€œOscillation theorems for superlinear second-order damped differential equations,” Applied Mathematics and Computation, vol. 189, no. 1, pp. 796–804, 2007. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  4. E. M. Elabbasy, T. S. Hassan, and S. H. Saker, β€œOscillation of second-order nonlinear differential equations with a damping term,” Electronic Journal of Differential Equations, vol. 2005, no. 76, pp. 1–13, 2005. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  5. W.-T. Li, β€œInterval oscillation criteria for second order nonlinear differential equations with damping,” Taiwanese Journal of Mathematics, vol. 7, no. 3, pp. 461–475, 2003. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  6. N. Yamaoka, β€œOscillation criteria for second-order damped nonlinear differential equations with p-Laplacian,” Journal of Mathematical Analysis and Applications, vol. 325, no. 2, pp. 932–948, 2007. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  7. J. V. Manojlović, β€œOscillation criteria for sublinear differential equations with damping,” Acta Mathematica Hungarica, vol. 104, no. 1-2, pp. 153–169, 2004. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  8. Z. Zheng, β€œOscillation criteria for nonlinear second order differential equations with damping,” Acta Mathematica Hungarica, vol. 110, no. 3, pp. 241–252, 2006. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  9. Y. G. Sun, β€œOscillation of second order functional differential equations with damping,” Applied Mathematics and Computation, vol. 178, no. 2, pp. 519–526, 2006. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  10. Q. Yang, β€œOscillation of self-adjoint linear matrix Hamiltonian systems,” Journal of Mathematical Analysis and Applications, vol. 296, no. 1, pp. 110–130, 2004. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  11. Q. Yang, β€œOn the oscillation of certain nonlinear neutral partial differential equations,” Applied Mathematics Letters, vol. 20, no. 8, pp. 900–907, 2007. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  12. O. G. Mustafa, S. P. Rogovchenko, and Y. V. Rogovchenko, β€œOn oscillation of nonlinear second-order differential equations with damping term,” Journal of Mathematical Analysis and Applications, vol. 298, no. 2, pp. 604–620, 2004. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet